On a class of aperiodic sum-free sets

Neil J. Calkin, P. Erdős

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show that certain natural aperiodic sum-free sets are incomplete, that is that there are infinitely many n not in S which are not a sum of two elements of S.

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume120
Issue number1
Publication statusPublished - 1996

Fingerprint

Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a class of aperiodic sum-free sets. / Calkin, Neil J.; Erdős, P.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 120, No. 1, 1996, p. 1-5.

Research output: Contribution to journalArticle

@article{e5f5d72ba8de4fc3b2189f405b001e26,
title = "On a class of aperiodic sum-free sets",
abstract = "We show that certain natural aperiodic sum-free sets are incomplete, that is that there are infinitely many n not in S which are not a sum of two elements of S.",
author = "Calkin, {Neil J.} and P. Erdős",
year = "1996",
language = "English",
volume = "120",
pages = "1--5",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - On a class of aperiodic sum-free sets

AU - Calkin, Neil J.

AU - Erdős, P.

PY - 1996

Y1 - 1996

N2 - We show that certain natural aperiodic sum-free sets are incomplete, that is that there are infinitely many n not in S which are not a sum of two elements of S.

AB - We show that certain natural aperiodic sum-free sets are incomplete, that is that there are infinitely many n not in S which are not a sum of two elements of S.

UR - http://www.scopus.com/inward/record.url?scp=21344443239&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21344443239&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:21344443239

VL - 120

SP - 1

EP - 5

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 1

ER -